# SDR SWIA201025383

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 23,486 hours, 18,195 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE HAS CORROSION ON THE BUSHING FACES ON LINK ATTACH END.  (ENGINE CHANGE)  INSTALLED SERVICEABLE YOKE ASSEMBLY.
